Repositorio de producción científica de la Universidad de Sevilla

Continuous multifacility ordered median location problems

 

Advanced Search
 
Opened Access Continuous multifacility ordered median location problems
Cites

Show item statistics
Icon
Export to
Author: Blanco Izquierdo, Víctor
El-Haj Ben-Ali, Safae
Puerto Albandoz, Justo
Department: Universidad de Sevilla. Departamento de Estadística e Investigación Operativa
Date: 2016-04-01
Published in: European Journal of Operational Research, 250 (1), 56-64.
Document type: Article
Abstract: In this paper we propose a general methodology for solving a broad class of continuous, multifacility location problems, in any dimension and with ℓτ -norms proposing two different methodologies: 1) by a new second order cone mixed integer programming formulation and 2) by formulating a sequence of semidefinite programs that converges to the solution of the problem; each of these relaxed problems solvable with SDP solvers in polynomial time. We apply dimensionality reductions of the problems by sparsity and symmetry in order to be able to solve larger problems. Continuous multifacility location and Ordered median problems and Semidefinite programming and Moment problem.
Cite: Blanco Izquierdo, V., El-Haj Ben-Ali, S. y Puerto Albandoz, J. (2016). Continuous multifacility ordered median location problems. European Journal of Operational Research, 250 (1), 56-64.
Size: 375.5Kb
Format: PDF

URI: http://hdl.handle.net/11441/44809

DOI: 10.1016/j.ejor.2015.10.065

See editor´s version

This work is under a Creative Commons License: 
Attribution-NonCommercial-NoDerivatives 4.0 Internacional

This item appears in the following Collection(s)